Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Pure, normal maximal subfields for division algebras in the Schur subgroup


Author: Charles Ford
Journal: Bull. Amer. Math. Soc. 78 (1972), 810-812
MSC (1970): Primary 16A26, 16A40, 20C05
MathSciNet review: 0299630
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A26, 16A40, 20C05

Retrieve articles in all journals with MSC (1970): 16A26, 16A40, 20C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13045-3
PII: S 0002-9904(1972)13045-3